# SDR UIEA2017072801334

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,453 hours, 18,001 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sleeve
- Part number: 220185917
- Condition: Leaking
- Location: Acm Outlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIR CONDITIONER BAY AT ACM OUTLET DUCT SENSE LINE RUBBER SLEEVE FOUND LEAKING.  REMOVED AND REPLACED THE SLEEVE IAW AMM 20-11-00, REV 121.  LEAKED CHECKED IAW AMM 21-51-00 FOUND GOOD IAW REV 121.
